# SDR SIMA20150623002

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 11,296 hours, 7,438 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS LIGHTNING STRIKE DAMAGE.  REPAIRED LT ELEVATOR IAW SRM 55-21-01-991-815.
